# SDR DALA2025042103095

- Difficulty date: April 20, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 88,386 hours, 11,624 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 EMERGENCY EXIT LIGHTS (FLOOR PATH) AT ROWS 37 AND 41JH ARE INOP. CORRECTIVE ACTION: REPAIRED WIRING PER A330 AMM 33-52. OK TO CONTINUE. (7562405)
